# SDR AMTA200700326

- Difficulty date: July 6, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N518AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27974
- Engine: Rroyce RB211535E4
- System (JASC): 2612 · Fire Detection
- Part: Unknown
- Condition: Unknown
- Location: Fire Detection
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOT REPORTS EICAS MSG (L ENG.  LOOP 1 ).  PERFORMED TROUBLESHOOTING IAW FIM 26-11-00.  CLEARED MSG AC OK FOR SERVICE.  (K)
